# SDR AUS20030403

- Difficulty date: April 6, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: W901B24DE
- Condition: Corroded
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE SHUT DOWN FOLLOWING LT WING OVERHEAT WARNING.INVESTIGATION FOUND THE CLAMP ATTACHED TO THE PNEUMATIC FLOWCONTROL VALVE DOWNSTREAM FROM THE NO1 ENGINE BLEED PORT CORRODEDAND RUPTURED CAUSING EXCESSIVE AIR LEAKS.
